MathSciNet Relay Station
MathSciNet bibliographic data
MR4281 27.2X
Rothberger, Fritz Sur les familles indénombrables de suites de nombres naturels et les problèmes concernant la propriété $C$. (French) Proc. Cambridge Philos. Soc. 37, (1941). 109–126.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement